# SDR AALA984172

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION IN THE BORE FOR THE AFT MLG TRUNNION BUSHING.  THE BORE WAS HONED OUT TO A DIA OF 8.272 INCH, AFTER HONING SOME LOCAL PITTING REMAINED WHICH WAS BLENDED AND THE PITTING WAS IN THE 1R O'CLOCK AREA.  (M)
